Steroid induced cataracts treatment

I had Lasik surgery the summer of 2009 at age 45. I was considered a good candidate for the surgery. I had very good vision (20/15) for almost 2 years, but then started noticing changes. My regular eye doctor thought that I was simply suffering from dry eye. After about 8 months of treatment, the doctor could see cataracts forming. I just had cataract surgery on my left eye Feb 26, 2014 at age 50, only 2-1/2 years after noticing the first vision degradation. The cataract was rated 3+. This cataract caused blurring and multiple images, rather than cloudiness or discoloration. I also have a cataract forming in my right eye, though it isn't progressing as aggressively as the left eye did. I do not have any health issues such as diabetes, I never took steroids except for the eye drops after Lasik surgery, and I have never had any type of eye injury which would cause early cataracts. I believe that the Lasik surgery or follow-up eye drops caused me to develop early, aggressive cataracts.

Hi: This is heart breaking indeed. So, the bad news is that cataracts have begun to form, especially in one eye. The good news is that your horse still has sight out of one good eye and some sight out of the eye with the cataract. Research on Can-C reports that application of the Can-C eye drops as directed results in about 95% improvement in the subjects that were studied. Subjects have been dogs and humans – not horses – but researchers concluded that the Can-C helps reverse cataracts in all mammals including horses in, again, 95% of the cases. So, it is certainly worth a try, especially to insure that the good eye remains clear of a cataract.

Prolonged use of glucocorticoids is a significant risk factor for the development of posterior subcapsular cataract. This places restrictions on the use of glucocorticoids in the treatment of systemic and/or ocular inflammatory conditions as well as in organ transplantation. The mechanisms responsible for the opacification are unknown and no effective treatment, other than surgical removal of the lens, is available. Difficulties in establishing suitable in vivo or in vitro models have limited research in this area. Nevertheless, several mechanisms, based on observations with other types of cataracts, have been proposed. In this review, these mechanisms are evaluated in light of the evidence available. A novel mechanism is also proposed, in which steroids do not directly act on the lens but rather affect the balance of ocular cytokines and growth factors.

Posterior capsular opacification, also known as after-cataract, is a condition in which months or years after successful cataract surgery, vision deteriorates or problems with glare and light scattering recur, usually due to thickening of the back or posterior capsule surrounding the implanted lens, so-called 'posterior lens capsule opacification'. Growth of natural lens cells remaining after the natural lens was removed may be the cause, and the younger the patient, the greater the chance of this occurring. Management involves cutting a small, circular area in the posterior capsule with targeted beams of energy from a laser, called Nd:YAG laser capsulotomy, after the type of laser used. The laser can be aimed very accurately, and the small part of the capsule which is cut falls harmlessly to the bottom of the inside of the eye. This procedure leaves sufficient capsule to hold the lens in place, but removes enough to allow light to pass directly through to the retina. Serious side effects are rare. [56] Posterior capsular opacification is common and occurs following up to one in four operations, but these rates are decreasing following the introduction of modern intraocular lenses together with a better understanding of the causes.

Steroid induced cataracts treatment

steroid induced cataracts treatment

Posterior capsular opacification, also known as after-cataract, is a condition in which months or years after successful cataract surgery, vision deteriorates or problems with glare and light scattering recur, usually due to thickening of the back or posterior capsule surrounding the implanted lens, so-called 'posterior lens capsule opacification'. Growth of natural lens cells remaining after the natural lens was removed may be the cause, and the younger the patient, the greater the chance of this occurring. Management involves cutting a small, circular area in the posterior capsule with targeted beams of energy from a laser, called Nd:YAG laser capsulotomy, after the type of laser used. The laser can be aimed very accurately, and the small part of the capsule which is cut falls harmlessly to the bottom of the inside of the eye. This procedure leaves sufficient capsule to hold the lens in place, but removes enough to allow light to pass directly through to the retina. Serious side effects are rare. [56] Posterior capsular opacification is common and occurs following up to one in four operations, but these rates are decreasing following the introduction of modern intraocular lenses together with a better understanding of the causes.

Media:

steroid induced cataracts treatmentsteroid induced cataracts treatmentsteroid induced cataracts treatmentsteroid induced cataracts treatmentsteroid induced cataracts treatment

http://buy-steroids.org